CSpace
复Hilbert空间上的实算子代数
李炳仁
2009
Source Publication数学学报
ISSN0583-1431
Volume000Issue:006Pages:1041
Abstract本文研究在一个复Hilbert空间H上的实算子代数.从H可以得到一个实Hilbert空间Hr,进而又有一个复Hilbert空间Hrc=Hr+iHr.通过这个过程,证明了如下结果.如果A,M分别是H上一致闭的,弱闭的实*算子代数,则它们的复扩张A+iA,M+iM分别是H上的(复)C^*-代数,(复)von Neumann代数.这里,不需要条件A∩iA={0},M∩iM={0}.因此,我们的结果是Stormer结果的推广.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43157
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李炳仁. 复Hilbert空间上的实算子代数[J]. 数学学报,2009,000(006):1041.
APA 李炳仁.(2009).复Hilbert空间上的实算子代数.数学学报,000(006),1041.
MLA 李炳仁."复Hilbert空间上的实算子代数".数学学报 000.006(2009):1041.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李炳仁]'s Articles
Baidu academic
Similar articles in Baidu academic
[李炳仁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李炳仁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.